# SDR DL76S971372

- Difficulty date: July 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N133DN
- Make and model: Boeing 767332
- Aircraft serial: 24982
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R-3 DOOR EMER EXIT LIGHT INOP.  RELAMPED RT OVERWING MOST AFT EMER LIGHT.
